# SDR CALA2022093002581

- Difficulty date: September 30, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A300*
- Aircraft serial: 1475
- Aircraft time: 61,282 hours, 26,277 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: NA
- Condition: Cracked
- Location: Fr36
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR FUSELAGE LH FR 36 PRESSURE PANEL CRACKED I/B HOLES #9, #20, #26 ACCOMPLISHED ON VTMAE NR 36413 BY VTMAE EMPLOYEE V933870. N PRESSURE PANEL HOLES AREA PER PART 2 OF THE LATEST REVISION OF OR BEFORE MARCH 23, 2023, PERFORM AN INSPECTION OF THE LH FR 36 ECRA 5331-02963. PERFORMED INTERIM REPAIR OF CTR FUSELAGE LH FR 36 PRESSURE PANEL CRACKED I/B HOLES #9, #20, #26 AS PER ECRA 5331-02963. WORK ADD EMP:V933870 CARRY APPROVED PER ECRA 5331-02963. ON OR BEFORE MARCH 23, 2023, TOMC-APPROVAL FROM SC1ELBYC COMMENT PERFORM INSPECTION OF LH FR 36 PRESSURE PANEL HOLES AREA PER PART 2 OF THE LATEST REVISION OF ECRA 5331-02963. INSPECTION ACCOMPLISHED ON ST ENINEERING NRC 36413 RECORDS UPDATE.....JM/U366569 T/A : 23 MAR 2023........JM/U366569 QC REVIEWED QC REVIEWED
